# SDR SWIA202266687

- Difficulty date: September 23, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD UPPER SEAL STRIKER IS GOUGED AS MARKED       (C-CHECK RO 10/29/2022)    REPAIRED PAX DOOR FWD UPPER SEAL STRIKER REF CRJ900 SRM 53-21-23-201-003-A01, LEAK CHECK GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY
